# SDR R61A2022110300685

- Difficulty date: October 26, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000042
- Aircraft time: 41,628 hours, 31,151 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPUBLIC EO 170AD-53-10-0010 STEP 5.C SOLID RIVETS - PROTRUDING HEAD CANNOT BE INSTALLED PER GUIDANCE IN SERVICE BULLETIN 170-53-0051 REV 3 FIG 4 PARAGRAPH 1 (B) 2. ROUTINE TASK CARD COMPLIED WITH
